gynecologist-icon
Had unprotected sex but took ipill
I had unprotected sex but took ipill after having it. I was on my fertile days then. My period starts on 1st of every month but I noticed a low bleeding on the 6th day from intercourse. What does that mean?
136777 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

That's a withdrawal bleeding you had because of the ipill effect.
Answered
Flag this Answer
Flag this answer
27/40 people found this helpful
Was this answer helpful?

This question featured in :

Changes of getting pregnant after unprotected sex Changes of hiv from unprotected sex Brown discharge after unprotected sex
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.